# SDR DALA2019032301917

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0997085) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS312 AND RBL31 AT FWD GALLEY AREA. REPLACED ANGLE SUPPORT BETWEEN BS380 TO BS400 AND LBL 14 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DRAWING #143A5400 REV. A.
